# SDR AALA20050372

- Difficulty date: May 26, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR CUTOUT LOWER OUTER CHORD HAD CORROSION BLENDED FROM VERTICAL LEG AT STATION 569.  BLEND IS IN AREA OF 2.3 INCHES BY 1.1 INCH AND 0.021 INCH DEEP.  BLEND OUT CORROSION AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION TO ENSURE BLENDED AREA AND FASTENER HOLES ARE CRACK-FREE.  INSTALLED FREEZE PLUG DIAMETER 0.0437 INCH IN FORWARD HOLE.  REFINISH THE BLENDED AREA AND ENSURE SURFACE IS FLAT FOR PROPER FASTENER INSTALLATION.  REINSTALL NON-ALUMINUM FASTENERS WET WITH BMS595 SEALANT.  RETURNED TO SERVICE WITH THE NOTED CONDITION.
